A Study On Generalized (r,s,t)-Numbers

Authors

  • Yüksel Soykan Zonguldak Bülent Ecevit University

Keywords:

Tribonacci numbers, Lucas (r,s,t) number, Selected:(r,s,t) numbers

Abstract

In this paper, we investigate the generalized (r; s; t) sequence and we deal with, in detail, three special cases which we call them (r; s; t), Lucas (r; s; t), and modified (r; s; t) sequences. We present Binet’s formulas, generating functions, Simson formulas, and the summation formulas for these sequences. Moreover, we give some identities and matrices related to these sequences.

Downloads

Download data is not yet available.

References

Bruce, I., A modified Tribonacci sequence, Fibonacci Quarterly, 22(3), 244–246, 1984.

Catalani, M., Identities for Tribonacci-related sequences, arXiv: math/0209179, 2012.

Choi, E., Modular Tribonacci Numbers by Matrix Method, Journal of the Korean Society of Mathematical Education Series B: Pure and Applied. Mathematics. 20(3), 207–221, 2013.

Elia, M., Derived Sequences, The Tribonacci Recurrence and Cubic Forms, Fibonacci Quarterly, 39 (2), 107-115, 2001.

Er, M. C., Sums of Fibonacci Numbers by Matrix Methods, Fibonacci Quarterly, 22(3), 204-207, 1984.

A.F. Horadam, A Generalized Fibonacci Sequence, American Mathematical Monthly, 68 (1961), 455-459.

A.F. Horadam, Basic Properties of a Certain Generalized Sequence of Numbers, Fibonacci Quarterly 3.3 (1965),

-176.

A.F. Horadam, Special Properties of The Sequence wn(a; b; p; q(a; b; p; q), Fibonacci Quarterly, 5(5) (1967), 424-434.

A.F. Horadam, Generating functions for powers of a certain generalized sequence of numbers. Duke Math. J 32 (1965), 437-446.

Howard, F.T., Saidak, F., Zhou’s Theory of Constructing Identities, Congress Numer. 200, 225-237, 2010.

Kalman, D., Generalized Fibonacci Numbers By Matrix Methods, Fibonacci Quarterly, 20(1), 73-76, 1982.

Lin, P. Y., De Moivre-Type Identities For The Tribonacci Numbers, Fibonacci Quarterly, 26, 131-134, 1988.

Pethe, S., Some Identities for Tribonacci sequences, Fibonacci Quarterly, 26(2), 144–151, 1988.

Scott, A., Delaney, T., Hoggatt Jr., V., The Tribonacci sequence, Fibonacci Quarterly, 15(3), 193–200, 1977.

Sloane, N.J.A., The on-line encyclopedia of integer sequences, http://oeis.org/

Shannon, A., Tribonacci numbers and Pascal’s pyramid, Fibonacci Quarterly, 15(3), pp. 268 and 275, 1977.

Soykan, Y., Simson Identity of Generalized m-step Fibonacci Numbers, Int. J. Adv. Appl. Math. and Mech. 7(2), 45-56, 2019.

Soykan, Y. Tribonacci, and Tribonacci-Lucas Sedenions. Mathematics 7(1), 74, 2019.

Soykan, Y., On Four Special Cases of Generalized Tribonacci Sequence: Tribonacci-Perrin, modified Tribonacci, modified Tribonacci-Lucas, and adjusted Tribonacci-Lucas Sequences, Journal of Progressive Research in Mathematics, 16(3), 3056-3084, 2020.

Soykan, Y., On Generalized Third-Order Pell Numbers, Asian Journal of Advanced Research and Reports, 6(1): 1-18, 2019.

Soykan Y., On Generalized Padovan Numbers, MathLAB Journal, In Print.

Soykan, Y., Generalized Pell-Padovan Numbers, Asian Journal of Advanced Research and Reports, 11(2), 8-28, 2020. DOI: 10.9734/AJARR/2020/v11i230259

Soykan, Y., A Study on Generalized Jacobsthal-Padovan Numbers, Earthline Journal of Mathematical Sciences, 4(2), 227-251, 2020. https://doi.org/10.34198/ejms.4220.227251

Soykan Y., On Generalized Narayana Numbers, Int. J. Adv. Appl. Math. and Mech. 7(3), 43-56, 2020, (ISSN: 2347-2529).

Polatlı, E.E., Soykan, Y., On Generalized Third-Order Jacobsthal Numbers, Submitted.

Soykan, Y., On Generalized Graham Numbers, Journal of Advances in Mathematics and Computer Science, 35(2), 42-57, 2020. DOI: 10.9734/JAMCS/2020/v35i230248.

Soykan Y., On Generalized Reverse 3-primes Numbers, Journal of Scientific Research and Reports, 26(6), 1-20, 2020. DOI: 10.9734/JSRR/2020/v26i630267

Spickerman, W., Binet’s formula for the Fibonacci sequence, Fibonacci Quarterly, 20, 118–120, 1982.

Stanley, R. P., Generating Functions, Studies in Combinatorics, MAA Studies in Mathematics, Math. Assoc. of America, Washington, D.C., 17, 100-141, 1978.

Yalavigi, C. C., Properties of Fibonacci numbers, Fibonacci Quarterly, 10(3), 231–246, 1972.

Yilmaz, N., Taskara, N., Tribonacci and Tribonacci-Lucas Numbers via the Determinants of Special Matrices, Applied Mathematical Sciences, 8(39), 1947-1955, 2014

Downloads

Published

2020-12-31

How to Cite

Soykan, Y. (2020). A Study On Generalized (r,s,t)-Numbers. MathLAB Journal, 7, 101-129. Retrieved from https://purkh.com/index.php/mathlab/article/view/932

Issue

Section

Research Articles